# SDR A6WA201643638

- Difficulty date: March 4, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 31,618 hours, 30,301 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: 601R38074
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FWD ANCHOR FITTING CAP CORRODED, REPLACED.
